MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number CA2110X12B
Medical Device Problem Codes Failure to Calibrate (2440); Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging the active exhalation verification test step had failed during preventative maintenance on a trilogy evo device.The device was not in use on a patient at the time of the occurrence.The trilogy evo device was evaluated at the third-party service center.During the evaluation it was noted that the devices proportional valve and three-way (3-way) solenoid valve had caused the active exhalation verification test step to fail on the device.In conclusion, the device's proportional valve and 3-way solenoid valve needs replaced to address the issue.The root cause is confirmed at this time.Additionally, during the service of the device, the front panel needs replaced for physical damage unrelated to the reportable issue.The particulate filter, muffler assembly, and air inlet foam filter needs replaced for preventative maintenance unrelated to the reported issue.The vanity cover, blower bellows seal, blower mount, internal battery door, base assembly, fan retainer, system printed circuit assembly tubing, blower chassis, fio2 tubing, and low flow tubing needs replaced for contamination unrelated to the reportable issue.Per the customer's request, the device was returned unrepaired.

Brand Name
TRILOGY EVO
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key23295059
Report Number2518422-2025-111012
Device Sequence Number4862023
Product Code CBK
UDI-Device Identifier00606959052307
UDI-Public(01)00606959052307
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberCA2110X12B
Device Catalogue NumberCA2110X12B
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2024
Initial Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/25/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown